Alert archive / Mississippi / Tornado Warnings in 2010

Tornado Warning 91, NWS Jackson, MS

November 30, 20104 counties in Mississippi

NWS Jackson, MS issued this tornado warning at Nov 30, 2010, 4:45 AM CST for 4 counties in Mississippi. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 30, 2010, 4:45 AM CST (10:45 UTC)
Expired
Nov 30, 2010, 5:45 AM CST
In force
60 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Covington County, MS, Jasper County, MS, Jones County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 95 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 30, 5:29 AM CSTTSTM WND DMG4 Nne Ellisville, MSROOFS OFF SOME BUILDINGS...TREE DOWN...AND POWER OUTAGES REPORTED NEAR THE ANTIOCH COMMUNITY SOUTHWEST OF LAUREL. POSSIBLE TORNADO.
Nov 30, 5:31 AM CSTTSTM WND DMG2 W Laurel, MSPOWER LINE DOWN DUE TO THUNDERSTORM WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 30, 3:49 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2010-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 946 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2010-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 406 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
946 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
406 m²/s²
0-3 km storm-relative helicity
492 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

923 
WFUS54 KJAN 301045
TORJAN
MSC031-061-067-129-301145-
/O.NEW.KJAN.TO.W.0091.101130T1045Z-101130T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
445 AM CST TUE NOV 30 2010

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN SMITH COUNTY IN CENTRAL MISSISSIPPI...
  SOUTHERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF STRINGER...
  COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF COLLINS...
  NORTHERN JONES COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF LAUREL...

* UNTIL 545 AM CST

* AT 446 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR COLLINS
  MOVING NORTHEAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TAYLORSVILLE...MOSS...BAY SPRINGS...SANDERSVILLE...TURNERVILLE...
  HEIDELBERG...PAULDING AND STAFFORD SPRINGS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING
FOR SOUTHEASTERN MISSISSIPPI.

&&

LAT...LON 3182 8892 3172 8893 3151 8954 3167 8969
      3200 8933 3210 8907 3193 8890 3183 8889
TIME...MOT...LOC 1046Z 238DEG 50KT 3166 8952

$$

COHEN
2 follow-up statements
434 
WWUS54 KJAN 301058
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
458 AM CST TUE NOV 30 2010

MSC031-061-067-129-301145-
/O.CON.KJAN.TO.W.0091.000000T0000Z-101130T1145Z/
COVINGTON MS-JONES MS-SMITH MS-JASPER MS-
458 AM CST TUE NOV 30 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CST FOR SOUTHERN
JASPER...SOUTHEASTERN SMITH...NORTHERN JONES AND COVINGTON
COUNTIES...

AT 458 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED 6 MILES SOUTH OF TAYLORSVILLE MOVING NORTHEAST AT
55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOSO...
LAUREL...STRINGER...MOSS...BAY SPRINGS...SANDERSVILLE...
TURNERVILLE...HEIDELBERG...STAFFORD SPRINGS AND PAULDING

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING
FOR SOUTHEASTERN MISSISSIPPI.

&&

LAT...LON 3182 8892 3172 8893 3151 8954 3167 8969
      3200 8933 3210 8907 3193 8890 3183 8889
TIME...MOT...LOC 1058Z 234DEG 47KT 3175 8938

$$

COHEN
863 
WWUS54 KJAN 301110
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
510 AM CST TUE NOV 30 2010

MSC031-061-067-129-301145-
/O.CON.KJAN.TO.W.0091.000000T0000Z-101130T1145Z/
COVINGTON MS-JONES MS-SMITH MS-JASPER MS-
510 AM CST TUE NOV 30 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CST FOR SOUTHERN
JASPER...SOUTHEASTERN SMITH...NORTHERN JONES AND EASTERN COVINGTON
COUNTIES...

AT 511 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR STRINGER MOVING NORTHEAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY
SPRINGS...SANDERSVILLE...TURNERVILLE...HEIDELBERG...STAFFORD SPRINGS
AND PAULDING

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING
FOR SOUTHEASTERN MISSISSIPPI.

&&

LAT...LON 3182 8892 3172 8893 3151 8954 3158 8961
      3176 8943 3200 8933 3210 8907 3209 8906
      3194 8893 3189 8890 3183 8889
TIME...MOT...LOC 1111Z 234DEG 47KT 3185 8922

$$

COHEN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 30, 4:33 AM CST, 12 minutes earlier.

Area forecast discussion, Nov 30, 4:33 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
433 AM CST TUE NOV 30 2010

.DISCUSSION...

FOR TODAY...

THE CONVECTIVE SYSTEM RESPONSIBLE FOR NUMEROUS REPORTS OF WIND AND
TORNADO DAMAGE IN THE PAST 12 HRS IS STEADILY PUSHING SOUTHEAST INTO
EASTERN PORTIONS OF THE FORECAST AREA THIS MORNING. THE GREATEST
PRESSURE FALLS HAVE SHIFTED NORTHEAST OF THE FORECAST AREA AND SO THE
SOUTHERN END OF THE SYSTEM HAS BEEN MOVING A LITTLE SLOWER...BUT A
STRONG SHORTWAVE TROUGH JUST TO THE WEST WILL MOVE ACROSS THE
ARKLAMISS TODAY AND SWEEP ALL ACTIVITY QUICKLY EASTWARD LATER THIS
MORNING...BRINGING AN END TO THE SEVERE WEATHER POTENTIAL AND
RAINFALL.

IN THE WAKE OF THE CONVECTIVE SYSTEM...THERE SHOULD BE ENOUGH DPVA
FOR LIGHT RAIN CHANCES TO CONTINUE AHEAD OF THE SHORTWAVE TROUGH
AXIS UNTIL EARLY AFTN OVER ERN PORTIONS OF THE FORECAST AREA.
OTHERWISE...THE MAIN STORY WILL BE COLD ADVECTION WITH TEMPERATURES
STEADY OR FALLING AT MOST LOCATIONS TODAY WITH HIGH TEMPERATURES
OCCURRING EARLY THIS MORNING. /EC/

FOR TONIGHT THROUGH SATURDAY NIGHT...

MODELS ARE IN EXCELLENT AGREEMENT THAT A VERY QUIET WEATHER PATTERN
IS IN STORE AS DRY NORTHWEST FLOW SETS UP. SURFACE HIGH PRESSURE WILL
BRING MOSTLY CLEAR SKIES AND LIGHT WINDS...ALLOWING FOR SEASONABLE
DAILY TEMPERATURE RANGES. A WIDESPREAD FREEZE IS EXPECTED
TONIGHT...WITH MOST LOCATIONS EXPERIENCING FREEZING TEMPERATURES
AGAIN WED NIGHT. TEMPERATURES FOR THE LATE WEEK AND INTO THE WEEKEND
WILL BE A LITTLE MILDER AND LOWS SHOULD BE MOSTLY ABOVE FREEZING BY
FRI/SAT NIGHTS.

FOR SUNDAY THROUGH NEXT TUESDAY...LONG RANGE GUIDANCE INDICATES THE
POTENTIAL FOR THE ARRIVAL OF VERY CHILLY AIR INTO THE ARKLAMISS EARLY
NEXT WEEK AS ARCTIC/CP HIGH PRESSURE SURGES SOUTH THROUGH THE CNTRL
CONUS. THERE IS STILL PLENTY OF TIME TO WATCH HOW MODEL SOLUTIONS
EVOLVE WITH THIS PATTERN. /EC/

.AVIATION...EXPECT CONDITIONS TO IMPROVE QUICKLY OVER ERN MS WITH THE
EXIT OF THE CONVECTIVE SYSTEM THIS MORNING...BECOMING VFR AREAWIDE BY
AFTERNOON. THEREAFTER...VFR CONDITIONS WILL PERSIST THROUGH MID WEEK
AS DRY NORTHWEST FLOW ALOFT MAINTAINS CONTROL OF THE WEATHER. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       50  29  56  30 /  73  10   0   6
MERIDIAN      57  28  55  26 /  88  11   0   6
VICKSBURG     51  28  57  29 /  50   8   0   6
HATTIESBURG   62  30  57  27 /  80  14   0   5
NATCHEZ       51  27  56  31 /  48   9   0   6
GREENVILLE    48  28  55  32 /  44   7   0   6
GREENWOOD     48  26  55  31 /  65   9   0   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

/
Hazardous weather outlook, Nov 29, 3:08 PM CST, 13 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CST MON NOV 29 2010

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
302115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
308 PM CST MON NOV 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

NUMEROUS SEVERE THUNDERSTORMS CAN BE EXPECTED ACROSS THE ARKLAMISS
REGION THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. THE PRIMARY
SEVERE WEATHER RISK WILL BE TORNADOES AND DAMAGING WIND GUSTS TO 70
MPH. SEVERE STORMS CAN BE EXPECTED OVER SOUTHEAST ARKANSAS AND
NORTHEAST LOUISIANA THIS AFTERNOON...SPREADING ACROSS THE
MISSISSIPPI RIVER INTO WEST MISSISSIPPI BY SUNSET. SEVERE STORMS
WILL PERSIST THROUGH THE EVENING WITH THE BEST CHANCE FOR DAMAGING
WINDS AND TORNADOES OCCURRING EAST OF THE INTERSTATE 55 CORRIDOR
AFTER 9 PM.

A WARM FRONT THAT LIFTED ACROSS THE AREA TODAY USHERED A MOIST AND
UNSTABLE AIR MASS INTO THE ARKLAMISS REGION. STRONG WIND FIELDS HAVE
PRODUCED INTENSE WIND SHEAR ACROSS THE AREA THAT HAVE ENHANCED THE
POTENTIAL FOR SEVERE STORMS WITH DAMAGING WINDS AND TORNADOES. THIS
ACTIVITY WILL OCCUR AHEAD OF A VIGOROUS COLD FRONT THAT WILL MOVE
THROUGH THE AREA THIS EVENING AND TONIGHT.

SEVERE STORMS WILL END BEHIND THE COLD FRONT...WHICH WILL MOVE NEAR
THE INTERSTATE 55 CORRIDOR AROUND MIDNIGHT AND SWEEP TO THE EAST OF
THE FORECAST AREA JUST BEFORE SUNRISE TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE REQUIRED THIS AFTERNOON THROUGH TONIGHT.
OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

03

In the hours before

Local storm report, Nov 30, 2:17 AM CST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
217 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     3 NNE FERRIDAY          31.68N 91.54W
11/29/2010                   CONCORDIA          LA   LAW ENFORCEMENT

            TREES WERE DOWNED...PARTIALLY BLOCKING LA HWY 15.

&&

DL
Local storm report, Nov 30, 2:37 AM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
237 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     FLASH FLOOD      2 SSW CALEDONIA         33.66N 88.34W
11/30/2010                   LOWNDES            MS   FIRE DEPT/RESCUE

            FLASH FLOODING WAS REPORTED ALONG DOWDLE RD NEAR WOLF RD.

0145 AM     FLASH FLOOD      COLUMBUS                33.51N 88.40W
11/30/2010                   LOWNDES            MS   FIRE DEPT/RESCUE

            FLASH FLOODING WAS REPORTED AROUND THE CITY OF COLUMBUS

&&

DL
Local storm report, Nov 30, 2:45 AM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
245 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     NON-TSTM WND DMG 6 NW BIGBEE VALLEY      33.31N 88.42W
11/29/2010                   LOWNDES            MS   FIRE DEPT/RESCUE

            STRONG GRADIENT WINDS DOWNED POWER LINES ALONG CHAT AND
            CHEW ROAD EAST OF CRAWFORD.

&&

DL
Local storm report, Nov 30, 2:54 AM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
254 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND DMG     5 ESE PINOLA            31.84N 89.88W
11/30/2010                   SIMPSON            MS   LAW ENFORCEMENT

            TREES WERE DOWNED...PARTIALLY BLOCKING MS HWY 13 JUST
            NORTH OF THE MS HWY 28 INTERSECTION.

&&

DL
Local storm report, Nov 30, 3:03 AM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
303 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TORNADO          2 W RALEIGH             32.03N 89.56W
11/30/2010                   SMITH              MS   LAW ENFORCEMENT

            INITIAL REPORTS BY SMITH SO INDICATE NUMEROUS REPORTS OF
            DAMAGE ASSOCIATED WITH POSSIBLE TORNADO.

&&

JALLEN
Local storm report, Nov 30, 4:04 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
404 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TORNADO          YAZOO CITY              32.86N 90.41W
11/29/2010                   YAZOO              MS   EMERGENCY MNGR

            MAJOR STRUCTURAL DAMAGE REPORTED TO AT LEAST 18
            BUSINESSES...MINOR DAMAGE TO AT LEAST 3 WOODEN FRAME
            HOUSES. ENTIRE FACADE OF ONE DOWTWON BUILDING HAD ALL
            WINDOWS BLOWN OUT. 30 PERCENT OF YAZOO CITY REMAINS
            WITHOUT POWER.

&&

JALLEN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 6:59 PM CSTTornado WarningJANHumphreys, Sharkey, Yazoo31 min
Nov 29, 7:08 PM CSTTornado WarningJANIssaquena, Sharkey, Warren, Yazoo37 min
Nov 29, 7:15 PM CSTTornado WarningJANGrenada, Montgomery, Webster22 min
Nov 29, 7:29 PM CSTTornado WarningJANHolmes, Humphreys, Leflore, Yazoo46 min
Nov 29, 7:31 PM CSTTornado WarningJANHumphreys, Issaquena, Sharkey, Yazoo44 min
Nov 29, 7:33 PM CSTTornado WarningJANIssaquena, Warren57 min
Nov 29, 8:03 PM CSTTornado WarningJANLeake, Madison, Rankin, Scott57 min
Nov 29, 8:05 PM CSTTornado WarningJANClaiborne, Jefferson55 min
Nov 29, 8:08 PM CSTTornado WarningJANAttala, Carroll, Holmes, Yazoo67 min
Nov 29, 8:18 PM CSTTornado WarningJANHinds, Madison, Yazoo57 min
Nov 29, 8:41 PM CSTTornado WarningJANAttala, Choctaw, Winston64 min
Nov 29, 8:44 PM CSTTornado WarningJANClaiborne, Hinds, Warren, Yazoo61 min
Nov 29, 8:55 PM CSTTornado WarningJANAttala, Holmes, Leake, Madison, Yazoo50 min
Nov 29, 8:59 PM CSTTornado WarningJANAdams, Jefferson61 min
Nov 29, 9:09 PM CSTTornado WarningJANClaiborne, Warren66 min
Nov 29, 9:15 PM CSTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster, Winston60 min
Nov 29, 9:24 PM CSTTornado WarningJANChoctaw, Clay, Oktibbeha, Winston66 min
Nov 29, 9:44 PM CSTTornado WarningJANAttala, Choctaw, Leake, Winston61 min
Nov 29, 9:49 PM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin41 min
Nov 29, 9:57 PM CSTTornado WarningJANLeake, Madison, Rankin63 min
Nov 29, 9:59 PM CSTSevere Thunderstorm WarningJANAdams, Jefferson61 min
Nov 29, 10:07 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds38 min
Nov 29, 10:12 PM CSTSevere Thunderstorm WarningJANHinds, Rankin48 min
Nov 29, 10:30 PM CSTTornado WarningJANChoctaw, Clay, Oktibbeha, Winston45 min
Nov 29, 10:44 PM CSTTornado WarningJANLowndes, Noxubee, Oktibbeha, Winston46 min
Nov 29, 10:45 PM CSTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston60 min
Nov 29, 10:54 PM CSTFlash Flood WarningJANHinds, Madison, Rankin2 hr
Nov 29, 10:56 PM CSTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott64 min
Nov 29, 11:10 PM CSTSevere Thunderstorm WarningJANRankin, Simpson, Smith50 min
Nov 29, 11:14 PM CSTTornado WarningJANRankin, Simpson, Smith46 min
Nov 29, 11:16 PM CSTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha59 min
Nov 29, 11:22 PM CSTTornado WarningJANLowndes, Noxubee33 min
Nov 29, 11:36 PM CSTSevere Thunderstorm WarningJANAdams39 min
Nov 29, 11:36 PM CSTTornado WarningJANClay, Lowndes24 min
Nov 29, 11:46 PM CSTSevere Thunderstorm WarningJANLowndes, Noxubee, Oktibbeha, Winston44 min
Nov 29, 11:46 PM CSTTornado WarningJANAdams44 min
Nov 29, 11:48 PM CSTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Scott57 min
Nov 30, 12:03 AM CSTTornado WarningJANLowndes, Noxubee, Oktibbeha, Winston42 min
Nov 30, 12:11 AM CSTTornado WarningJANNeshoba, Newton, Scott34 min
Nov 30, 12:23 AM CSTTornado WarningJANKemper, Neshoba, Newton52 min
Nov 30, 12:25 AM CSTSevere Thunderstorm WarningJANAdams, Claiborne, Copiah, Franklin, Jefferson, Lincoln65 min
Nov 30, 12:28 AM CSTTornado WarningJANClay, Lowndes, Noxubee, Oktibbeha, Winston34 min
Nov 30, 12:32 AM CSTTornado WarningJANCopiah, Franklin, Jefferson, Lincoln58 min
Nov 30, 12:42 AM CSTFlash Flood WarningJANClay, Lowndes, Noxubee, Oktibbeha, Winston2 hr
Nov 30, 12:44 AM CSTTornado WarningJANNeshoba, Newton16 min
Nov 30, 1:26 AM CSTTornado WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln, Simpson64 min
Nov 30, 1:34 AM CSTTornado WarningJANKemper, Lauderdale, Neshoba, Newton26 min
Nov 30, 1:59 AM CSTTornado WarningJANKemper, Noxubee46 min
Nov 30, 2:05 AM CSTTornado WarningJANSimpson, Smith55 min
Nov 30, 2:22 AM CSTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln53 min
Nov 30, 2:28 AM CSTTornado WarningJANLawrence, Lincoln62 min
Nov 30, 2:50 AM CSTTornado WarningJANJasper, Newton, Scott, Smith55 min
Nov 30, 3:09 AM CSTTornado WarningJANCovington, Jefferson Davis, Lawrence, Simpson36 min
Nov 30, 3:27 AM CSTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton63 min
Nov 30, 3:32 AM CSTTornado WarningJANCovington, Jasper, Simpson, Smith43 min
Nov 30, 3:40 AM CSTTornado WarningJANJefferson Davis, Lawrence, Lincoln, Marion65 min
Nov 30, 4:06 AM CSTTornado WarningJANClarke, Jasper, Newton, Smith39 min
Nov 30, 4:21 AM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Jones, Smith39 min
Nov 30, 4:34 AM CSTTornado WarningJANClarke, Jasper, Lauderdale, Newton56 min
Nov 30, 4:41 AM CSTSevere Thunderstorm WarningJANKemper, Noxubee34 min
Nov 30, 5:16 AM CSTTornado WarningJANKemper, Lauderdale59 min
Nov 30, 5:22 AM CSTFlash Flood WarningJANClarke, Jasper, Kemper, Lauderdale, Newton81 min
Nov 30, 5:29 AM CSTTornado WarningJANJones46 min
Nov 30, 5:34 AM CSTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar, Marion71 min
Nov 30, 5:45 AM CSTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale50 min
Nov 30, 6:10 AM CSTSevere Thunderstorm WarningJANForrest, Lamar50 min

Nearby

Tornado Warnings in Mississippi, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.